# SDR CA010110014

- Difficulty date: December 12, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,794 hours
- Engine: Allsn 250C20
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: AN412A
- Condition: Misinstalled
- Location: Main Rotor
- Component: M/R Blade, Bell, 206010200133
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INBOARD LATERAL BALANCE WEIGHTS LOOSE. INBOARD BOLT P/N AN4-12A WAS TOO LONG FOR THE AMOUNT BALANCE WEIGHTS INSTALLED. WE CONTACTED PRODUCT SUPPORT AND THEY SAID TO INSTALL A SHORTER AN4 BOLT. WE INSTALLED AN AN4-11A BOLT.
